# SDR CALA2014052791157

- Difficulty date: May 23, 2014
- Submitted: May 27, 2014
- Operation: Air carrier
- Aircraft: N128UA
- Make and model: Boeing 747422
- Aircraft serial: 30023
- Aircraft time: 56,574 hours, 6,546 cycles
- Engine: Pwa PW4056
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Spar
- Condition: Cracked
- Location: Rt Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT HORIZONTAL STABILIZER UPPER SPAR CHORD FASTENER HOLE CRACK.  FASTENER HOLE 28 REPAIRED IAW ECRA 5510-02407.
